Alert archive / New York / Special Weather Statements in 2021

Special Weather Statement, NWS Albany, NY

June 21, 2021Hamilton County, New York

NWS Albany, NY issued this special weather statement at Jun 21, 2021, 4:05 PM EDT for Hamilton County, New York. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2021, 4:05 PM EDT (20:05 UTC)
Expired
Jun 21, 2021, 4:45 PM EDT
In force
40 min
Issued by
NWS Albany, NY

County Hamilton County, NY

The radar

The Ft Drum radar (KTYX), 101 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 4:07 PM EDTTSTM WND DMG4 Sw Eagle Bay, NYTREE DOWN ON SOUTH SHORE RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
524 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

813 
WWUS81 KALY 212005
SPSALY

Special Weather Statement
National Weather Service Albany NY
405 PM EDT Mon Jun 21 2021

NYZ032-033-212045-
Northern Herkimer-Hamilton-
405 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON AND
NORTHEASTERN HERKIMER COUNTIES...

At 405 PM EDT, a strong thunderstorm was located over Big Moose, or 7
miles northeast of Old Forge, moving northeast at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Inlet, Blue Mountain Lake, Lake Eaton Campground, Brown Tract Pond
Campground, Limekiln Lake Campground, Big Moose, Lake Durant
Campground, Eighth Lake Campground, Eagle Bay, Forked Lake Public
Campground, Raquette Lake, Golden Beach Campground, Alger Island
Public Campground, Long Lake, Eagle Nest, Carter Station, Quaker
Beach, Deerland, Sagamore and Woods Lake.

LAT...LON 4406 7427 4397 7425 4392 7434 4385 7425
      4367 7490 4382 7502 4411 7442 4412 7432
TIME...MOT...LOC 2005Z 240DEG 34KT 4379 7487 

$$

DBT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jun 21, 2:08 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 21, 2:08 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
208 PM EDT Mon Jun 21 2021

.SYNOPSIS...
Hot and humid conditions today for the first day of summer.
Showers and thunderstorms will occur mainly late this afternoon
into the evening with strong to severe storms possible. All
storms will be capable of producing very heavy downpours. A much
cooler air mass will be ushered with the passage of a cold
front. Chances for showers will lingering Tuesday as a
disturbance in the upper levels of the atmosphere moves
overhead.

&&

.NEAR TERM /THROUGH TONIGHT/...
     Severe Weather Potential Increasing for most of the Region
this afternoon and evening...

 ...Heat Advisory remains in effect for this afternoon, Noon to
6 pm, for the Hudson River Valley including the Glens Falls
area, southern Washington and Montgomery Counties...

UPDATE...SPC expanded the enhanced and slight risk category
across most of the CWA with Severe Thunderstorm Watch issued for
portions of the Mohawk Valley, Adirondacks, Lake George Saratoga
Region into southern Vermont.

We have exceeded the convective temperature as regional
analysis depicts dewpoints into the 70s for portions of the
Mohawk Valley and Hudson River Valley. This is also resulting in
SBCAPES at or above 3000 J/Kg per the mesoscale window along
with favorable wind dynamics with gusty south-southeast winds at
the surface and bulk shear magnitudes of 40kts at this time.
Lake breeze development is underway with convection already
initiated as storm movement to the northeast around 35kts. We
will see this upstream convection likely develop into line(s)
soon with vigorous updrafts expected interacting with the
impressive instability. So main update was to the
temp/dewpoint/wind and PoP/Wx grids. No changes to the Heat
Advisory area as apparent temperatures were already near 95F.

Prev Disc...
Today is the first day of summer and it will feel like with heat and
humid as the local area will be in a warm sector. 850mb temperatures
will be in the upper teens today with surface dewpoints expected to
be in the mid 60s into the lower 70s. The combination of the heat
and humidity will result in heat index values in the 90s below 1500
feet with mid and upper 90s in the Hudson River Valley including the
Capital District, Saratoga Glens Falls area, and portions of the
central Mohawk Valley.

We will be in the warm sector today ahead of a pre-frontal surface
trough and a cold front. SBCAPES are forecast to increase to 1500-
2500+ J/kg across the local area along with 0-6 km bulk shear and
low-level flow increasing. Mid-level lapse rates should be marginal
at 6-6.5C/km. Initially the pre-frontal trough focuses convection
with a mix of storm modes; multicells and supercells. With discrete
cells possible can't rule out threat for a few tornadoes. An evolution
to a squall line is expected ahead of the cold front. Main threat
is for damaging winds with large hail also possible. In addition,
precipitable water values rise to near 2 inches so heavy downpours
expected. Maintained enhanced wording with gusty winds, small
hail and heavy rainfall in the forecast and have that associated
with likely and categorical pops as they move into the local
area late in the afternoon into the evening. Strong upper jet
dynamics arrive in the evening as instability will be waning.
The threat for strong to severe thunderstorms is expected to end
by late in the evening. With the passage of the cold front
chances for storms will decrease and a cooler airmass will begin
to filter in overnight. Expecting lows in the 50s to mid 60s
with some 40s into the western Adirondacks.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
Much cooler Tuesday lots of clouds and chances for showers as
the upper trough axis approaches. Expecting temperatures 20 to
25 degrees cooler than today with highs mainly in the 60s with
lower 70s across portions of the mid-Hudson Valley into
northwestern Connecticut and 50s across the western Adirondacks
and higher terrain of the eastern Catskills and southern
Greens. Much cooler Tuesday night with lows in the 40s with
upper 30s across portions of the western Adirondacks.

Despite the upper trough axis swinging through Wednesday
expecting fair weather and sunshine as the airmass will be dry.
Will have high pressure building in at the surface. Expecting
highs in the 70s below 1000 feet and in the 60s above that.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
The extended period will begin with continued dry weather as high
pressure slowly departs from New England into the western Atlantic
Ocean.  Skies will generally be mostly sunny/mostly clear. Dewpoints
will remain comfortable for Wednesday night through Friday, with
values mainly in the 50s. Temperatures each day will be slowly
warming thanks to a light southerly return flow and warming temps
aloft. Highs should reach be in the 70s to near 80 on Thursday, with
mid 70s to mid 80s for Friday.  Overnight lows will generally be in
the mid 40s to mid 50s for Wed/Thurs nights, but will start creeping
up into the 60s by Friday night.

Over the weekend, unsettled weather will be returning to the region
as a large upper level trough over the Midwest/Great Lakes starts
shifting the towards the area.  Although there is still some
differences in the models regarding the exact timing, it does appear
that this system will be taking its time heading towards the area. A
surface front on the leading edge of the trough will be a focus more
widespread showers and thunderstorms.  At this point, this front may
not arrive towards late in the weekend, but will start to increase
POPs to chance by Sat afternoon depending on the uncertainty. As of
now, have the highest POPs on Sunday afternoon.  While it's too
early to determine if any strong/severe storms will occur, there may
be a threat for locally heavy rainfall, as the slow moving boundary
and high PWATs could allow for repeated showers/storms over the same
area.

Highs should reach the upper 70s to mid 80s for both Sat/Sun across
the area with dewpoints noticeably more muggy in the 60s.  Overnight
lows will remain elevated in the 60s as well.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
VFR conditions prevail at all TAF sites as of 18 UTC with gusty
southerly winds currently in place (sustained 10 to 18kts and gusts
to 25kts). These breezy winds will remain in place this afternoon as
a boundary pushes eastward from the Tug Hill and Central New York
towards the terminals. A few isolated to scattered storms are
possible, mainly after 19 UTC near GFL but the better chance for a
line of thunderstorms, some of which that could be strong to severe,
holds off until after 21-22 UTC. Damaging winds is the main hazard
with a sharp wind shift to the west during any strong storms.

A line of more organized thunderstorms holds off until after 22 - 00
UTC for ALB and POU. These storms could be strong to severe since
they are arriving towards the tail end of peak heating. Damaging
winds and a wind shift to the west or northwest is also expected
through 03 - 06 UTC. Since the line of thunderstorms does not arrive
at PSF until this evening (mainly after 00 - 01 UTC), there was less
confidence that PSF could experience storms so we only included -RA
at this time.

Behind the rain and thunderstorms, a period of lower stratus and
MVFR ceilings near 2 - 2.5kft may develop through 06 - 08 UTC but
this is dependent upon how much low-level moisture is available.
West to northwest winds remain breezy overnight, sustained near 6 -
9kts overnight. Once the winds shift to the northwest, drier air
should arrive and erode away any MVFR ceilings allowing VFR ceilings
to return by 09 - 12 UTC. Northwest winds will be in place by this
time as well sustained near 6 - 10kts.

Outlook...

Tuesday into Tuesday Night: Low Operational Impact. Chance of SHRA.
Wednesday through Friday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Hot and humid conditions today for the first day of summer.
Showers and thunderstorms will occur mainly late this afternoon
into the evening with strong to severe storms possible. All
storms will be capable of producing very heavy downpours. A much
cooler air mass will be ushered with the passage of a cold
front. Chances for showers will lingering Tuesday as a disturbance
in the upper levels of the atmosphere moves overhead.

&&

.HYDROLOGY...
Showers and thunderstorms will occur mainly late this afternoon
into the evening and will be capable of producing very heavy
downpours. Some notable within bank rises may occur on creeks,
streams, brooks and maybe main stem rivers. Ponding of water on
roadways and standing water in low lying areas is expected
with urban flooding of poor drainage areas possible.

There will be chances for showers Tuesday as a disturbance in
the upper levels of the atmosphere moves overhead. Fair weather
is then expected to to close out the work week with the
weather turning unsettled for the weekend.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Heat Advisory until 6 PM EDT this evening for NYZ040-041-049-
     050-052-053-059-060-064-065-083-084.
MA...None.
VT...None.

&&

SYNOPSIS...IAA
NEAR TERM...IAA/BGM
SHORT TERM...IAA
LONG TERM...Frugis
AVIATION...Speciale
FIRE WEATHER...IAA
HYDROLOGY...IAA/Wasula
Hazardous weather outlook, Jun 21, 3:52 PM EDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
352 PM EDT Mon Jun 21 2021

NYZ049-052-053-059-060-064-065-221100-
Eastern Schenectady-Eastern Albany-Western Rensselaer-Eastern Greene-
Western Columbia-Eastern Ulster-Western Dutchess-
352 PM EDT Mon Jun 21 2021

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 303 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the immediate Capital Region
through the mid-Hudson River Valley.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Chance thunderstorms Saturday and Sunday mainly during the afternoon
into the evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service in Albany while following
all local, state and CDC guidelines.

NYZ040-041-050-083-084-221100-
Montgomery-Northern Saratoga-Southern Saratoga-Southeast Warren-
Southern Washington-
352 PM EDT Mon Jun 21 2021

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Montgomery County, Saratoga,
southern Warren and southern Washington Counties of eastern New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Chance thunderstorms Saturday and Sunday mainly during the afternoon
int the evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service in Albany while following
all local, state and CDC guidelines.

CTZ001-013-MAZ001-025-NYZ047-048-051-054-058-061-063-066-221100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Schoharie-Western Schenectady-Western Albany-
Eastern Rensselaer-Western Greene-Eastern Columbia-Western Ulster-
Eastern Dutchess-
352 PM EDT Mon Jun 21 2021

...SEVERE THUNDERSTORM WATCH 303 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern Catskills, Helderbergs and the
Taconics.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Chance thunderstorms Saturday and Sunday mainly during the afternoon
int the evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service in Albany while following
all local, state and CDC guidelines.

NYZ032-033-038-039-042-043-082-VTZ013>015-221100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Northern Warren-Northern Washington-Northern Fulton-Bennington-
Western Windham-Eastern Windham-
352 PM EDT Mon Jun 21 2021

...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the Mohawk Valley, Adirondacks,
Lake George area and southern Vermont.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Chance thunderstorms Saturday and Sunday mainly during the afternoon
int the evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service in Albany while following
all local, state and CDC guidelines.

In the hours before

Special weather statement, Jun 21, 12:43 PM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Albany NY
1243 PM EDT Mon Jun 21 2021

CTZ001-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-211830-
Northern Litchfield-Northern Berkshire-Southern Berkshire-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-
Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-
Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster-
Eastern Ulster-Western Dutchess-Eastern Dutchess-Northern Fulton-
Southeast Warren-Southern Washington-Bennington-Western Windham-
Eastern Windham-
1243 PM EDT Mon Jun 21 2021

...Enhanced Risk for Severe Thunderstorms This Afternoon and
Evening...

The National Weather Service Storm Prediction Center has increased
the potential for severe weather with an Enhanced Risk category
for most of eastern New York into southern Vermont. The Slight
Risk category has expanded to include most of western New England.

Thunderstorms will be developing this afternoon with discrete
cells or clusters of thunderstorms before transitioning to a line
of thunderstorms. Hail, strong winds, a tornado or two and
dangerous cloud to ground lightning will all be possible this
afternoon and evening. Heavy rainfall will also accompany these
thunderstorms that could lead to flooding. Remember, when thunder
roars head indoors!

Reminder, an enhanced risk category means numerous severe
thunderstorms possible. A slight risk means scattered severe
thunderstorms possible. Stay tuned for further updates, including
any watches or warnings, from your National Weather Service.
Special weather statement, Jun 21, 2:21 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Albany NY
221 PM EDT Mon Jun 21 2021

NYZ032-033-211900-
Northern Herkimer-Hamilton-
221 PM EDT Mon Jun 21 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL HAMILTON AND
CENTRAL HERKIMER COUNTIES...

At 220 PM EDT, strong thunderstorms were clustered near Northwood, or
13 miles east of Boonville, moving northeast at 50 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Speculator, Blue Mountain Lake, Lewey Lake Campground, Northwood,
Eagle Nest, Nobleboro, Atwell, Perkins Clearing, Wheelertown, West
Canada Lakes, Herkimer Landing, Caswell Lake, Sled Harbor, Sabael,
Wilmurt, Sagamore, Wilmurt Corners, Morehouseville, Sagamore Lake and
North Wilmurt.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4389 7443 4361 7420 4338 7479 4333 7508
      4350 7510
TIME...MOT...LOC 1820Z 240DEG 45KT 4341 7507

KSL
Special weather statement, Jun 21, 2:56 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Albany NY
256 PM EDT Mon Jun 21 2021

NYZ033-211945-
Hamilton-
256 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON COUNTY...

At 256 PM EDT, a strong thunderstorm was located 12 miles northeast
of Ohio, or 20 miles southeast of Old Forge, moving east at 30 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Speculator, Lake Pleasant, Moffitt Beach Campground, Mountain Home,
Shaker Place, Piseco, Rudeston, Clockmill Corners, Morehouseville,
Hoffmeister, Higgins Bay and Whitehouse.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4349 7477 4350 7478 4356 7432 4329 7433
      4337 7485
TIME...MOT...LOC 1856Z 271DEG 19KT 4344 7480

KSL
Special weather statement, Jun 21, 3:36 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Albany NY
336 PM EDT Mon Jun 21 2021

NYZ032-033-212015-
Northern Herkimer-Hamilton-
336 PM EDT Mon Jun 21 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HAMILTON AND
CENTRAL HERKIMER COUNTIES...

At 336 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles northeast of Ohio to near
Northwood. Movement was northeast at 40 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Speculator, Northwood, Nobleboro, Atwell, Perkins Clearing,
Wheelertown, West Canada Lakes, Herkimer Landing, Caswell Lake,
Mountain Home, Sled Harbor, Wilmurt, Piseco, Wilmurt Corners,
Morehouseville, Hoffmeister and North Wilmurt.

LAT...LON 4353 7507 4368 7421 4366 7420 4336 7462
      4334 7486 4334 7487 4333 7508 4349 7510
TIME...MOT...LOC 1936Z 245DEG 33KT 4345 7489 4336 7511

DBT
Special weather statement, Jun 21, 3:48 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Albany NY
348 PM EDT Mon Jun 21 2021

NYZ038-212030-
Southern Herkimer-
348 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HERKIMER COUNTY...

At 347 PM EDT, a strong thunderstorm was located over Clayville, or 9
miles south of New Hartford, moving east at 30 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, West
Winfield, Jordanville, Cedarville, Fairfield, Elizabethtown, Ingham
Mills, Jersalem Hill, Spinnerville, Corrado Corners, Cedar Lake,
Curtis, Countryman, North Ilion and Gulph.

This includes Interstate 90 between exits 29A and 30.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4320 7474 4315 7472 4314 7474 4312 7473
      4311 7477 4308 7477 4302 7474 4293 7475
      4287 7503 4291 7510 4286 7514 4286 7521
      4292 7520 4305 7522
TIME...MOT...LOC 1947Z 250DEG 28KT 4293 7526

DBT
Special weather statement, Jun 21, 4:05 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
405 PM EDT Mon Jun 21 2021

NYZ032-033-212045-
Northern Herkimer-Hamilton-
405 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON AND
NORTHEASTERN HERKIMER COUNTIES...

At 405 PM EDT, a strong thunderstorm was located over Big Moose, or 7
miles northeast of Old Forge, moving northeast at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Inlet, Blue Mountain Lake, Lake Eaton Campground, Brown Tract Pond
Campground, Limekiln Lake Campground, Big Moose, Lake Durant
Campground, Eighth Lake Campground, Eagle Bay, Forked Lake Public
Campground, Raquette Lake, Golden Beach Campground, Alger Island
Public Campground, Long Lake, Eagle Nest, Carter Station, Quaker
Beach, Deerland, Sagamore and Woods Lake.

LAT...LON 4406 7427 4397 7425 4392 7434 4385 7425
      4367 7490 4382 7502 4411 7442 4412 7432
TIME...MOT...LOC 2005Z 240DEG 34KT 4379 7487

DBT

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 5:14 AM EDTSpecial Weather StatementALYFulton31 min
Jun 21, 8:12 AM EDTSpecial Weather StatementALYHerkimer33 min
Jun 21, 2:21 PM EDTSpecial Weather StatementALYHamilton, Herkimer39 min
Jun 21, 2:33 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer42 min
Jun 21, 2:56 PM EDTSpecial Weather StatementALYHerkimer49 min
Jun 21, 3:03 PM EDTSevere Thunderstorm WarningALYHamilton42 min
Jun 21, 3:16 PM EDTAreal Flood AdvisoryALYHamilton, Herkimer91 min
Jun 21, 3:34 PM EDTSevere Thunderstorm WarningALYHamilton, Warren41 min
Jun 21, 3:36 PM EDTSpecial Weather StatementALYHerkimer39 min
Jun 21, 3:41 PM EDTSevere Thunderstorm WarningALYHamilton34 min
Jun 21, 3:48 PM EDTSpecial Weather StatementALYOneida42 min
Jun 21, 3:52 PM EDTAreal Flood AdvisoryALYHamilton61 min
Jun 21, 4:14 PM EDTSevere Thunderstorm WarningALYHamilton, Warren46 min
Jun 21, 4:22 PM EDTFlash Flood WarningALYHamilton44 min
Jun 21, 4:29 PM EDTSpecial Weather StatementALYWarren31 min
Jun 21, 4:37 PM EDTSevere Thunderstorm WarningALYWarren, Washington23 min
Jun 21, 4:48 PM EDTSevere Thunderstorm WarningALYWarren, Washington42 min
Jun 21, 4:51 PM EDTSpecial Weather StatementALYHamilton24 min
Jun 21, 5:03 PM EDTSevere Thunderstorm WarningALYWarren, Washington27 min
Jun 21, 5:12 PM EDTSpecial Weather StatementALYWashington33 min
Jun 21, 5:15 PM EDTAreal Flood AdvisoryALYWarren, Washington69 min
Jun 21, 5:21 PM EDTSevere Thunderstorm WarningALYWarren, Washington39 min
Jun 21, 5:50 PM EDTAreal Flood AdvisoryALYWashington55 min
Jun 21, 5:54 PM EDTSevere Thunderstorm WarningALYWashington36 min
Jun 21, 6:18 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer57 min
Jun 21, 6:28 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer62 min
Jun 21, 6:46 PM EDTTornado WarningALYFulton, Hamilton, Herkimer29 min
Jun 21, 7:22 PM EDTSpecial Weather StatementALYWarren23 min
Jun 21, 7:28 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Saratoga, Warren62 min
Jun 21, 7:46 PM EDTSpecial Weather StatementALYMontgomery44 min
Jun 21, 7:55 PM EDTSpecial Weather StatementALYWarren50 min
Jun 21, 7:57 PM EDTSevere Thunderstorm WarningALYWarren, Washington34 min

Nearby

Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.